# SDR DLM88971049

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1103BA01
- Condition: Failed
- Location: E/E Comp
- Component: HG1103BA01
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON LIFT OFF, PFD FAILED.  IN ATTITUDE THE PFD      CAME BACK.  REPLACED NR 1 IRU AND BATTERY.  ALIGNMENT NORMAL, DISPLAYS NORMAL.
